... nor does she have any other of the conditions related to being prescribed for her. According to her instructions, she is taking it for "frontal lobe seizures". Well... tonight she double-dosed I'm wondering how it's going to affect her. Can't reach doctor until tomorrow and that doctor is not even the one that prescribed it to her. Her doctor is aware she's taking it and hasn't said anything. It seems to me that she isn't any type of candidate to be needing this medication. I'll just have to keep checking her all night to make sure she's OK. I'm guessing it's not an overdose because she's still alive. ... Very confused
Put a call in to the pharmacy where she gets the med from and speak with the pharmacist about what to watch for as far as symptoms of overdose are concerned. Glad you're keeping an eye on her. If she seems mentally altered or unable to wake up, call 911. I would ask her doctor specifically why she's taking it if indeed she doesn't have seizures, schizophrenia, bipolar disorder or nerve pain.
- Carbamazepine Information for Consumers
- Carbamazepine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Carbamazepine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Dec 2010 • 2 answers
Updated 13 Mar 2018 • 3 answers
Updated 18 Apr 2013 • 3 answers
Updated 27 Oct 2018 • 3 answers
Updated 19 Oct 2014 • 3 answers